MAUDE Adverse Event Report: BIOMET 3I CERTAIN LOCATOR ABUTMENT 3.4MM(D) X 4MM(H); DENTAL ABUTMENT

BIOMET 3I CERTAIN LOCATOR ABUTMENT 3.4MM(D) X 4MM(H); DENTAL ABUTMENT
Catalog Number IMLOA004
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
Doctor reported screw fracture at tooth site 23.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The following sections have been updated: b4: date of this report.B5: describe event or problem.G3.Date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H10: additional narrative.The complaint report was received, reviewed, and evaluated by the manufacturer's complaint process.Applicable manufacturer¿s internal lot history records were reviewed to evaluate whether any internal deviations, non-conformances, or problems occurred during the manufacture of the lot, which could cause or contribute to the reported complaint condition.A review of other manufacturers complaint files and related trending data for similar incidents was performed to evaluate whether other similar complaints have been received and if data suggests any adverse trends may have contributed to the complaint root cause.Condition of the returned complaint related product was evaluated to confirm the reported product complaint.As part of each complaint investigation, the manufacturer performs an analysis to determine the root-cause of the reported problem.Depending upon the information provided, a true root-cause may or may not be determined.In these cases, the most-likely cause of the reported issue would be determined.Other known issues that are inherent to the business operations, typically ones that are related to shipping, handling, customer service, or other, are internally tracked and continually trended for unusual increases.As a result of the above investigation, the manufacturer has concluded the following as the root-cause or most likely root-cause of the reported complaint condition: no manufacturing event was confirmed, event is tracked and trended with no further actions taken at this time.Most likely hazard experience: based on the information provided and the design engineer inspection results; zest was unable to determine the likely cause of event, therefore the product experience could not be confirmed; inspection results do not present any manufacturing errors.

Brand Name
CERTAIN LOCATOR ABUTMENT 3.4MM(D) X 4MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19048889
Report Number0001038806-2024-00668
Device Sequence Number8472427
Product Code DZE
UDI-Device Identifier00844868006343
UDI-Public(01)00844868006343(17)250618(10)1237992
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K012911
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/17/2025
Device Catalogue NumberIMLOA004
Device Lot Number1237992
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/05/2024
Supplement Report FDA Received Date05/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age68 YR
Patient SexMale
Patient EthnicityNon Hispanic